Please use this identifier to cite or link to this item:
Title: Radiative isotropic cosmologies with extra dimensions
Author: Ibáñez i Insa, Jordi
Verdaguer Oms, Enric, 1950-
Keywords: Relativitat general (Física)
Teoria de camps (Física)
Equacions d'Einstein
Solucions numèriques
Teoria de Kaluza-Klein
General relativity (Physics)
Field theory (Physics)
Einstein field equations
Numerical solutions
Kaluza-Klein theories
Issue Date: 1986
Publisher: The American Physical Society
Abstract: We solve Einsteins equations in an n-dimensional vacuum with the simplest ansatz leading to a Friedmann-Robertson-Walker (FRW) four-dimensional space time. We show that the FRW model must be of radiation. For the open models the extra dimensions contract as a result of cosmological evolution. For flat and closed models they contract only when there is one extra dimension.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i
It is part of: Physical Review D, 1986, vol. 34, núm 4, p. 1202-1204
Related resource:
ISSN: 0556-2821
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
79595.pdf604.99 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.